# SDR SWAA2025091098906

- Difficulty date: August 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 500I - 520, BL 0,  WL 208.1.  REPLACED SUPPORT ANGLE AND FASTENERS IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, & DWG:143A5400, SHEET 177, REV A.
